# SDR RAIA00601008

- Difficulty date: January 5, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 17,368 hours, 15,664 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5579 - STL - BLEED 2 LEAK DISPLAYED ON EICAS.  MAINTENANCE SECURED A LOOSE DUCT AND REPLACED THE SEALS.
